# SDR 97FDEA00536

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516346
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0372 004 CRACK INDICATION NOTED AT TOOLING HOLE BS 1110, STR 26L AFT CARGO BAY LOWER LOBE.  REMOVED .5 FT BY .3 FROM AREA AROUND TOOLING HOLE.  REPAIRED IAW FED-EX SRM 51-40-3.
